Corrigendum:On number of integers representable as a sum of unit fractions.Ⅱ

Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)150-151
JournalJournal of Number Theory
Volume72
Publication statusPublished - 1998 Nov 1

Cite this

Corrigendum:On number of integers representable as a sum of unit fractions.Ⅱ. / Yokota, Hisashi.

In: Journal of Number Theory, Vol. 72, 01.11.1998, p. 150-151.

Research output: Contribution to journalArticle

@article{dfe359d9929541809c34f321d2cc19fc,
title = "Corrigendum:On number of integers representable as a sum of unit fractions.Ⅱ",
author = "Hisashi Yokota",
year = "1998",
month = "11",
day = "1",
language = "English",
volume = "72",
pages = "150--151",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Corrigendum:On number of integers representable as a sum of unit fractions.Ⅱ

AU - Yokota, Hisashi

PY - 1998/11/1

Y1 - 1998/11/1

M3 - Article

VL - 72

SP - 150

EP - 151

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -